# SDR 99UAL900384

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7442U
- Make and model: Boeing 727222
- Aircraft serial: 21896
- Engine: Pwa JT8D15
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACKED FASTENER HOLE WAS FOUND IN THE RBBL 70.5 WING RIB UPPER CHORD AT BS 760,WL 198, DURING ACCOMPLISHMENT OF BOEING SB 727-57-112, RBBL 70.5 PLUS CHORD PREVENTATIVE MODIFICATION.  A REPAIR WAS ACCOMPLISHED PER A DEVIATION TO BOEING SB 727-57-112.  THE AREA IS SUJECT TO AD'S 94-07-08, 90-06-09 AND 98-11-03.  THE REPAIR WAS APPROVED AS AN AMOC TO AD'S 94-07-08, AD90-06-09 AND COMPLIANCE TO AD98-11-03.  R1 BY BOEING'S DER WITH AN 8110-3.
